Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Arithmetical properties of finite rings and algebras, and analytic number theory


Author: John Knopfmacher
Journal: Bull. Amer. Math. Soc. 76 (1970), 830-833
MSC (1970): Primary 1694, 1644, 1632; Secondary 1041, 1048, 1050, 1690
DOI: https://doi.org/10.1090/S0002-9904-1970-12573-3
MathSciNet review: 0274529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1694, 1644, 1632, 1041, 1048, 1050, 1690

Retrieve articles in all journals with MSC (1970): 1694, 1644, 1632, 1041, 1048, 1050, 1690


Additional Information